PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 2 | 133-150
Tytuł artykułu

Behaviour of global solutions for a system of reaction-diffusion equations from combustion theory

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We are concerned with the boundedness and large time behaviour of the solution for a system of reaction-diffusion equations modelling complex consecutive reactions on a bounded domain under homogeneous Neumann boundary conditions. Using the techniques of E. Conway, D. Hoff and J. Smoller [3] we also show that the bounded solution converges to a constant function as t → ∞. Finally, we investigate the rate of this convergence.
Rocznik
Tom
26
Numer
2
Strony
133-150
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-15
poprawiono
1998-11-19
Twórcy
  • Institut des Sciences Exactes, Université 8 mai 1945, BP. 401, Guelma 24000, Algeria
Bibliografia
  • [1] N. D. Alikakos, An application of the invariance principle to reaction-diffusion equations, J. Differential Equations 33 (1979), 201-225.
  • [2] H. Amann, Dual semigroups and second order linear elliptic boundary value problems, Israel J. Math. 45 (1983), 225-254.
  • [3] E. Conway, D. Hoff and J. Smoller, Large time behavior of solutions of systems of nonlinear reaction-diffusion equations, SIAM J. Appl. Math. 35 (1978), 1-16.
  • [4] A. Haraux et M. Kirane, Estimations $C^1$ pour des problèmes paraboliques semi-linéaires, Ann. Fac. Sci. Toulouse 5 (1983), 265-280.
  • [5] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math. 840, Springer, New York, 1981.
  • [6] H. Hoshino and Y. Yamada, Asymptotic behavior of global solutions for some reaction-diffusion equations, Funkcial. Ekvac. 34 (1991), 475-490.
  • [7] M. Kirane and A. Youkana, A reaction-diffusion system modelling the post irridiation oxydation of an isotactic polypropylene, Demonstratio Math. 23 (1990), 309-321.
  • [8] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [9] F. Rothe, Global Solutions of Reaction-Diffusion Systems, Lecture Notes in Math. 1072, Springer, Berlin, 1984.
  • [10] D. Schmitt, Existence globale ou explosion pour les systèmes de réaction-diffusion avec contrôle de masse, Thèse de doctorat de l'Université Henri Poincaré, Nancy I, 1995.
  • [11] J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer, Berlin, 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i2p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.